• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Seroquel - Quetiapine withdrawals. Need info.

T

Tink22

Member
Joined
May 8, 2019
Messages
7
Location
Seattle
#1
I am 5 days off 25mgs of Quetiapine and am feeling horrible.

I was wondering if anyone knows how long the withdrawals from this low dose of Quetipine will last?

Thank you
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,501
Location
Fort Lauderdale, Florida, USA
#2
Did you taper down gradually or did you stop suddenly ?? How long were you on the drug ?? I ask these questions because people get impulsive and stop cold turkey and then they want help when all hell breaks loose.

If you were on it a long time and quit suddenly, I would go back on the drug and then start reducing by one tenth every three months. This is advised by Dr. Peter Breggin, a famous author.
 
T

Tink22

Member
Joined
May 8, 2019
Messages
7
Location
Seattle
#3
I jumped at the 25mgs because the medication has been giving me horrendous side effects and couldn't tolerate them any longer. I was on it for about 5 months.

Thank you for answering.
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
4,421
Location
hiding behind the sofa
#5
Although 25mg is a low dose you should still be very careful. I would cut that in half and take that for a month . Then cut it to a quarter for another month and you should come of it without any effect. You do need to taper off this med
 
I

Ithille

New member
Joined
May 25, 2019
Messages
4
Location
Croatia
#7
Apologies for alienating your thread, however, would you mind sharing what the withdrawal felt like? I'm just curious cause other than being unable to fall asleep (which is the reason I'm taking the same dose of Quetiapine in the first place), I felt "fine". Obviously tired due to lack of sleep but nothing like benzos withdrawal for instance feels like.
 
T

Tink22

Member
Joined
May 8, 2019
Messages
7
Location
Seattle
#8
I ended not being able to taper. I tried to reinstate and it made everything worse.... So I am stuck with what I am going through now. Which stinks. :/

I am having sound sensitivity, nausea, sweating, mood swings, extremity pain, diarrhea, horrible insomina, depression, headaches, teeth clenching, dizziness.
 

Similar threads